Doctor insights on:
Vistaril Side Effects
Does vistaril (hydroxyzine) have side effects and does it help anxiety symptoms I'm worried vistaril (hydroxyzine) cause dizziness?
Vistaril (hydroxyzine) & anxiety: All medications have side effects, every one. Vistaril (hydroxyzine) causes dry mouth, blurry vision and can also cause light headedness and dizziness. You should consult with your physician about this. Vistaril (hydroxyzine) is an antihistamine and can help with anxiety, but there are better antianxiety medications. See a Psychiatrist or Psychologist who knows something called Cognitive Behavioral Therapy for anxiety. ...Read more
Vistaril (hydroxyzine) side effect: Common side effects may include: dizziness, drowsiness, blurred vision, dry mouth, or headache. Serious side effects (stop med and call doc) include: restless muscle movements in your eyes, tongue, jaw, or neck; tremor (uncontrolled shaking); confusion; or seizure (convulsions). ...Read more
Can you take Xanax (alprazolam) Claritin and vistaril I'm med phobic bad afraid of side effects or dizziness but need to lower anxiety symptoms I stay lighheaded?
Not best combo: With higher degrees of anxiety I would recommend lexapro (escitalopram). Start at 10mg at night for couple weeks , then up to 20 mg nightly. Would not mix the combo u have. Drowsiness is the main issue. Would also recommend a clinical psychologist or License Clinical Social Worker to discuss and really have you get into Cognitive Behavioral Therapy. ...Read more
What is vistaril (hydroxyzine) used for and what are the side effects if you are 37 weeks pregnant and you take then oraly ?
Took lexapro (escitalopram) vistaril thursday my tongue became white mouth dry side effects mention they do this can antibiotics help fix? stopped them on saturday
Antihistamine effect: Sounds like anticholinergic effect as a reaction to vistaril (hydroxyzine). Unlikely related to Lexapro (escitalopram) but possible. Check with you prescribing provider as you may have extra sensitivity or allergy to antihistamines or any meds with high cholinergic load. ...Read moreSee 1 more doctor answer